American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13B22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Tomohiro Okuma, Kei-ichi Watanabe and Ken-ichi Yoshida. Rees algebras and $p_g$-ideals in a two-dimensional normal local domain. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Bruce Olberding. One-dimensional bad Noetherian domains. Trans. Amer. Math. Soc. 366 (2014) 4067-4095.
Abstract, references, and article information   
View Article: PDF

[3] Laura Ghezzi, Shiro Goto, Jooyoun Hong and Wolmer V. Vasconcelos. Variation of Hilbert coefficients. Proc. Amer. Math. Soc. 141 (2013) 3037-3048.
Abstract, references, and article information   
View Article: PDF

[4] Aron Simis, Bernd Ulrich and Wolmer V. Vasconcelos. Tangent algebras. Trans. Amer. Math. Soc. 364 (2012) 571-594. MR 2846344.
Abstract, references, and article information   
View Article: PDF

[5] Jeffery D. McNeal and Yunus E. Zeytuncu. Multiplier ideals and integral closure of monomial ideals: An analytic approach. Proc. Amer. Math. Soc. 140 (2012) 1483-1493. MR 2869133.
Abstract, references, and article information   
View Article: PDF

[6] Krishna Hanumanthu and Craig Huneke. Bounding the first Hilbert coefficient. Proc. Amer. Math. Soc. 140 (2012) 109-117. MR 2833522.
Abstract, references, and article information   
View Article: PDF

[7] Louiza Fouli, Janet C. Vassilev and Adela N. Vraciu. A formula for the $*$-core of an ideal. Proc. Amer. Math. Soc. 139 (2011) 4235-4245. MR 2823069.
Abstract, references, and article information   
View Article: PDF

[8] Başak Ay and Lee Klingler. Unique decomposition into ideals for reduced commutative Noetherian rings. Trans. Amer. Math. Soc. 363 (2011) 3703-3716. MR 2775824.
Abstract, references, and article information   
View Article: PDF

[9] Shiro Goto, Jooyoun Hong and Mousumi Mandal. The positivity of the first coefficients of normal Hilbert polynomials. Proc. Amer. Math. Soc. 139 (2011) 2399-2406. MR 2784804.
Abstract, references, and article information   
View Article: PDF

[10] Louiza Fouli, Claudia Polini and Bernd Ulrich. Annihilators of graded components of the canonical module, and the core of standard graded algebras. Trans. Amer. Math. Soc. 362 (2010) 6183-6203. MR 2678970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Veronique Van Lierde. A mixed multiplicity formula for complete ideals in $2$-dimensional rational singularities. Proc. Amer. Math. Soc. 138 (2010) 4197-4204. MR 2680046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Raymond Debremaeker. First neighborhood complete ideals in two-dimensional Muhly local domains are projectively full. Proc. Amer. Math. Soc. 137 (2009) 1649-1656. MR 2470823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Seunghun Lee. Depths of multiplier ideals and integral closure. Trans. Amer. Math. Soc. 361 (2009) 2665-2677. MR 2471934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Rolf Källström. Liftable derivations for generically separably algebraic morphisms of schemes. Trans. Amer. Math. Soc. 361 (2009) 495-523. MR 2439414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Rafael H. Villarreal. Normalization of monomial ideals and Hilbert functions. Proc. Amer. Math. Soc. 136 (2008) 1933-1943. MR 2383499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Bernd Ulrich and Wolmer V. Vasconcelos. On the complexity of the integral closure. Trans. Amer. Math. Soc. 357 (2005) 425-442. MR 2095616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Shunsuke Takagi and Kei-ichi Watanabe. When does the subadditivity theorem for multiplier ideals hold?. Trans. Amer. Math. Soc. 356 (2004) 3951-3961. MR 2058513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Robert Gilmer. Some finiteness conditions on the set of overrings of an integral domain. Proc. Amer. Math. Soc. 131 (2003) 2337-2346. MR 1974630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Aron Simis and Rafael H. Villarreal. Constraints for the normality of monomial subrings and birationality. Proc. Amer. Math. Soc. 131 (2003) 2043-2048. MR 1963748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Hans Schoutens. A non-standard proof of the Briançon-Skoda theorem. Proc. Amer. Math. Soc. 131 (2003) 103-112. MR 1929029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Alberto Corso, Claudia Polini and Bernd Ulrich. Core and residual intersections of ideals. Trans. Amer. Math. Soc. 354 (2002) 2579-2594. MR 1895194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] William J. Heinzer, Aihua Li, Louis J. Ratliff Jr. and David E. Rush. Monoidal extensions of a Cohen-Macaulay unique factorization domain. Trans. Amer. Math. Soc. 354 (2002) 1811-1835. MR 1881018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Tiberiu Dumitrescu and Muhammad Zafrullah. LCM-splitting sets in some ring extensions. Proc. Amer. Math. Soc. 130 (2002) 1639-1644. MR 1887010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Paulo Brumatti, Yves Lequain, Daniel Levcovitz and Aron Simis. A note on the Nakai conjecture. Proc. Amer. Math. Soc. 130 (2002) 15-21. MR 1855614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Sheng-Li Tan. Integral closure of a cubic extension and applications. Proc. Amer. Math. Soc. 129 (2001) 2553-2562. MR 1838377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Alberto Corso and Claudia Polini. On residually $S_2$ ideals and projective dimension one modules. Proc. Amer. Math. Soc. 129 (2001) 1309-1315. MR 1814157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Eero Hyry. Coefficient ideals and the Cohen-Macaulay property of Rees algebras. Proc. Amer. Math. Soc. 129 (2001) 1299-1308. MR 1712905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Daniel Katz. On the existence of maximal Cohen-Macaulay modules over $p$th root extensions. Proc. Amer. Math. Soc. 127 (1999) 2601-2609. MR 1605976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Daniel Katz and Vijay Kodiyalam. Symmetric powers of complete modules over a two-dimensional regular local ring. Trans. Amer. Math. Soc. 349 (1997) 747-762. MR 1401523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ian M. Aberbach and Craig Huneke. A theorem of Briançon-Skoda type for regular local rings containing a field . Proc. Amer. Math. Soc. 124 (1996) 707-713. MR 1301483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia